# SDR USAA20110114SB009

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: O

## Discrepancy

PHL - FLIGHT DEPARTED BOS WITH APU GENERATOR ON MEL.  A BLEEDS OFF TAKEOFF WITH APU ON WAS PERFORMED AND WHEN APU WAS SHUTDOWN AFTER TAKEOFF, BOTH ENGINE GENERATORS TRIPPED OFF LINE.  CREW COULD NOT RESET UNTIL APU SWITCH WAS PLACED BACK IN START POSITION.  FLIGHT CONTINUED AND LANDED AT DESTINATION IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE GROUND RUN LEFT AND RIGHT ENGINES, LOADED LEFT AND RIGHT GENERATORS AND OPERATIONALLY CHECKED ALL BUS TRANSFER.  CHECKS NORMAL.  CLEARED MEL ON APU GENERATOR WITH THE REPLACEMENT OF THE APU GCU.  AIRCRAFT OK FOR SERVICE.
